# SDR ABXA060248

- Difficulty date: May 2, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 47,685 hours, 36,008 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 113T1632201
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INTERCOSTAL WAS CORRODED JUST OUTBOARD OF LEFT MAIN LANDING GEAR.  REMOVED AND REPLACED LEFT INTERCOSTAL IAW B767 SRM.
